# SDR SWIA201232147

- Difficulty date: November 5, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 23,582 hours, 19,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WING EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 7755)  RELAMPED EMERGENCY LIGHT.
